Gizem S. Oztepe ; Fatma Karakoc ; Huseyin Bereketoglu - Oscillation and Periodicity of a Second Order Impulsive Delay Differential Equation with a Piecewise Constant Argument

cm:9467 - Communications in Mathematics, January 11, 2018, Volume 25 (2017), Issue 2 - https://doi.org/10.1515/cm-2017-0009
Oscillation and Periodicity of a Second Order Impulsive Delay Differential Equation with a Piecewise Constant ArgumentArticle

Authors: Gizem S. Oztepe ORCID; Fatma Karakoc ; Huseyin Bereketoglu

    This paper concerns with the existence of the solutions of a second order impulsive delay differential equation with a piecewise constant argument. Moreover, oscillation, nonoscillation and periodicity of the solutions are investigated.


    Volume: Volume 25 (2017), Issue 2
    Published on: January 11, 2018
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    3 Documents citing this article

    Consultation statistics

    This page has been seen 103 times.
    This article's PDF has been downloaded 92 times.